# SDR CALA2019042200633

- Difficulty date: April 22, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 37,048 hours, 12,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DOOR 1L WILL NOT OPEN.  DEPLANING THROUGH AFT DOOR 2L.   NEE D MX UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE INSPECT & CALL MX CTRL. MAC METER INITIATED FOR     WITH VENDOR ID V924884 MAC RELATED WORK ORDER 000000001876044 AND PRTR FOUND UPPER GUIDE ARM GUST LOCK PIVOT PIN HARDWARE DAMAGED REPLACED PIVOT PIN AND HARWARE, DOOR OPS CHECKS GOOD REPLACED UPPER GUIDE ARM GUST LOCK PIVOT PIN
